# SDR 96UAL900324

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865101
- Condition: Leaking
- Location: Lt Off Wing
- Component: Air Cruisers
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND OFF WING ESCAPE SLIDE REMOVED FOR FIRST OVERHAUL WAS FOUND TO HAVE NUMEROUS AREAS OF POROSITY AND A SEAM LEAK ON THE CROSS TUBE WHICH CAUSED THE UNIT TO FAIL AN AIR RETENTION TEST.  PATCHED AND REPAIRED DAMAGED AREAS PER VENDORS MANUAL.
